Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 29, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 20, 2007, 3:33 PM EDT for Somerset County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2007, 3:33 PM EDT (19:33 UTC)
- Expired
- Aug 20, 2007, 8:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Area
- Whole counties
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 201933
FFWCTP
PAC111-210030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 830 PM EDT...
* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM CLUSTERS OF THUNDERSTORMS JUST WEST OF
SOMERSET COUNTY. LOCALLY HEAVY RAINFALL WILL BEGIN SHORTLY AS
STORMS MOVE EAST...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
EXPECTED IN THE WARNING AREA. THIS WILL RESULT IN FLASH FLOODING
OF STREAMS AND LOW-LYING AREAS. I
* LOCATIONS INCLUDE BUT ARE NOT LIMITED TO SOMERSET AND WINDBER.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3997 7936 4029 7902 4027 7890 4025 7889
4024 7885 4022 7866 4010 7872 4007 7876
3993 7875 3973 7882 3973 7938
TIME...MOT...LOC 1925Z 180DEG 0KT 4009 7898
$$
FORECASTER: STEINBUGL2 follow-up statements
000
WGUS71 KCTP 202110
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT MON AUG 20 2007
PAC111-210030-
SOMERSET PA-
509 PM EDT MON AUG 20 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOMERSET COUNTY...
AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
HEAVIEST RAINFALL MOVING EAST OF THE AREA. AFTER A BRIEF LULL IN THE
PRECIPITATION...ADDITIONAL THUNDERSTORMS CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL WILL MOVE BACK INTO THE WARNED AREA FROM THE
WEST LATER THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOMERSET AND
WINDBER.
AUTOMATED RAIN GAGE REPORTS INDICATE THAT UP TO ONE INCH OF RAIN
HAS FALLEN IN THE LAST HOUR...WITH STORM TOTALS APPROACHING TWO TO
THREE INCHES IN SOME AREAS. THE HEAVIEST RAINFALL HAS FALLEN OVER
THE SOUTHERN PORTION OF THE COUNTY...ALONG AND SOUTH OF THE
PENNSYLVANIA TURNPIKE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3997 7936 4029 7902 4027 7890 4025 7889
4024 7885 4022 7866 4010 7872 4007 7876
3993 7875 3973 7882 3973 7938
TIME...MOT...LOC 2103Z 180DEG 0KT 4009 7898
$$
FORECASTER: STEINBUGL000
WGUS71 KCTP 210029
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
829 PM EDT MON AUG 20 2007
PAC111-210031-
SOMERSET PA-
829 PM EDT MON AUG 20 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR SOMERSET
COUNTY...
SOMERSET COUNTY EMERGENCY MANAGEMENT ALONG WITH THE 911 CENTER HAVE
REPORTED NO SIGNIFICANT FLOODING PROBLEMS THROUGHOUT THE COUNTY.
THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
DOPPLER RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS FALLEN OVER
THE SOUTHERN PORTION OF THE COUNTY...WITH STORM TOTALS ON THE ORDER
OF 1 TO 2 INCHES NORTH OF THE TURNPIKE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOMERSET AND
WINDBER.
PERIODS OF LOCALLY HEAVY RAINFALL WILL CONTINUE OVERNIGHT...WHICH
MAY LEAD TO POTENTIAL FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH TUESDAY MORNING.
LAT...LON 3997 7936 4029 7902 4027 7890 4025 7889
4024 7885 4022 7866 4010 7872 4007 7876
3993 7875 3973 7882 3973 7938
TIME...MOT...LOC 0021Z 180DEG 0KT 4009 7898
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 11:29 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Aug 20, 11:29 AM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1129 AM EDT MON AUG 20 2007 .SYNOPSIS... MILDER AND VERY MOIST AIR STREAMING EAST FROM THE OHIO VALLEY WILL BE LIFTED OVER A STATIONARY FRONT SITUATED ACROSS SOUTHWESTERN PENNSYLVANIA. AN EXTENDED PERIOD OF RAIN WILL OCCUR ACROSS ALL OF CENTRAL PENNSYLVANIA THIS AFTERNOON INTO EARLY TUESDAY WITH EMBEDDED THUNDERSTORMS BRINGING HEAVY...AND POTENTIALLY FLOODING RAINS TO PORTIONS OF SOUTHWESTERN PENNSYLVANIA. THE FRONT WILL LINGER OVER THE REGION INTO THURSDAY...BUT WARMER AND MORE HUMID AIR WILL EVENTUALLY WIN OUT LATE THIS WEEK. STILL...SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE REGION. && .NEAR TERM /THROUGH TONIGHT/... A LARGE SHIELD OF MODERATE TO HEAVY RAIN WAS MOVING ACROSS NRN OHIO AND NWRN PENN LATE THIS MORNING...IN ASSOCIATION WITH THE MOSE OF A 35 TO 40 KT SOUTHWESTERLY LLVL JET NESTLED WITHIN THE THERMALLY DIRECT CELL OF A 100+ KT UPPER JET FROM SRN ONTARIO TO NEW ENGLAND. THE HEAVIEST RAINFALL /AND STILL ELEVATED TSRA BETWEEN KPIT AND KCLE/ AGREES NICELY WITH THE GFS/S SOUTHERN EDGE OF THE TIGHT 900-800HPA LIFTED INDICES. ANOTHER PARAMETER THAT SEEMS VERY REASONABLE TO FOLLOW IN PAINTING THE AXIS OF HEAVIEST RAIN OVER THE UPCOMING 18Z HOURS IS THE SRN EDGE OF THE UVVEL MAX ALONG THE 300-305K THETA SFCS. CONSIDERING THIS...THE TARGET AREA VERY HEAVY RAINFALL POTENTIAL AND POSSIBLE FLASH FLOODING IS FROM JUST SOUTH OF I-80 IN CLEARFIELD COUNTY...SWD ACROSS BLAIR...CAMBRIA.. SOMERSET AND BEDFORD COUNTIES. HERE 2-3 INCH RAINS COULD OCCUR OVER JUST A FEW HOUR PERIOD. LOWEST HEADWATER FLOOD GUIDANCE IS ACROSS THE UPPER JUNIATA BASIN...NEAR WILIAMSBURG WHERE WE/RE LOOKING AT ONLY 1.6 INCHES/PER OR 3 INCHES/6 HOURS TO START FLOODING. THE COOL AIR WILL BE DEEP/STABLE ENOUGH NEAR AND TO THE NE OF A LINE FROM KBFD...TO KUNV ND KMRB TO RULE OUT ALL /BUT PERHAPS A STRAY RUMBLE OF/ THUNDER LATER TODAY/THIS EVENING. RAINFALL TOTAL ACROSS THE REST OF CENTRAL PENN WILL BE IN THE 1 TO 2 INCH RANGE...WITH THE LOWEST AMOUNTS ACROSS THE FAR ZONES. 03Z AND 09Z SREF PLUMES ALSO HAVE BEEN CONSISTENTLY SHOWING A MEAN OF 2 INCHES FROM KJST TO KUNV WITH NOTABLY HIGHER MAX MEMBERS OF OVER 4 INCHES ACROSS THE LAUREL HIGHLANDS AND POINTS NORTH ALONG THE ALLEGHENY PLATEAU...AS COMPARED WITH THE HIGHEST MEMBERS AROUND 2.5 INCHES AT KUNV AND KIPT WHICH ARE BENEATH LONGER TERM HEADWATER FLOOD GUIDANCE. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... FOCUS FOR RAIN ENDS TUESDAY AROUND MIDDAY AND IT BECOMES MORE SHOWERY AS THE DAY WEARS ON. THE GEFS AND SREF PLUMES SHOW IT WILL BE COOLER THAN MOS GUIDANCE. WENT AS COOL AS PRACTICABLE TO COORDINATE GRIDS. SHOULD NOT GEFS 2M TEMPS SHOW SLOW STEADY RISES OVER THE NEXT 36 HOURS OUR SO. VIRTUALLY NO DIURNAL TREND AS THE LOW-LEVEL COLD AIR ERODES TUESDAY INTO WEDNESDAY. USED MOSTLY RAIN-SHOWERS AS IT IS STILL QUITE STABLE. HOWEVER...IT IS AUGUST AND EMBEDDED CONVECTION IS ALWAYS POSSIBLE...ESPECIALLY IN THE SOUTHWEST AND SOUTH CLOSER TO THE WARMER AIR. WOULD HAVE USED JUST STABLE RAIN BUT FIGURE RW ACCOUNTS FOR CONVECTIVE POTENTIAL. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... WEDNESDAY...STILL VERY CLOUDY WITH SCATTERED SHOWERS AND RAIN POSSIBLE. THE GEFS IMPLIES WE MOVE INTO A MORE SUMMER LIKE DIURNAL PATTERN. THE LOW-LEVEL FRONTAL SYSTEM WEAKENS AND IT SHOULD BE CONSIDERABLY WARMER ON WEDNESDAY. CAPE RETURNS TOO WITH NEAR 800JKG-1 SO THE THUNDERSTORMS ARE BACK. THURSDAY...WE ARE STILL NORTH OF THE RIDGE AND HAVE LOTS OF MOISTURE AROUND. GEFS CAPE VALUES GO OVER 1000JKG-1 AND WITH HIGH PW VALUES...WE SHOULD SEE AFTERNOON THUNDERSTORMS. FRIDAY...PRETTY MUCH SEE THURSDAY. AT THIS TIME THE LARGE RIDGE ALOFT LOOKS LIKE IT WILL MAKE IT TOUGH TO GET THE WARM MOIST AIR OUT OF HERE. THE GEFS NOW SHOWS THE PW VALUES RETURNING TOWARD NORMAL BEYOND THE RANGE OF THIS FORECAST. THE GOOD NEWS IS WE WILL BE WARM AND MOIST. THIS WILL INCREASE THE CHANCE OF RAIN...MITIGATE OUR DROUGHT...AND SPARE US THE HIGHER TEMPERATURES AND HEAT UNDER THAT PESKY RIDGE TO OUR SOUTH && .AVIATION /15Z MONDAY THROUGH FRIDAY/... MVFR CONDITIONS CONTINUE TO PREVAIL OVER MOST OF CENTRAL PA...WITH SOME POCKETS OF IFR AND SOME VFR. ANOTHER ROUND OF RAIN WILL OVERSPREAD THE REGION THROUGH 14Z AND WILL BRING ALL SITES DOWN TO ATLEAST TO MVFR IF NOT LOWER. LOCALLY HEAVY RAIN AND EMBEDDED TSRA WILL BECOME PREVALENT BY LATE MORNING AND PERSIST THROUGH THE AFTERNOON. VSBY AND CEILINGS WILL SHOW LITTLE IMPROVEMENT THROUGH TUESDAY AND WEDNESDAY AS THE MOIST...COOL AIRMASS STAYS ENTRENCHED ACROSS PENNSYLVANIA. EXPECT A SURGE OF MOISTURE MONDAY AFTERNOON WITH THE NEXT WAVE RIDING THROUGH THE REGION. WARMER AND MORE HUMID AIR SHOULD MOVE INTO THE REGION FOR THURSDAY AND FRIDAY AS SFC WARM FRONT LIFTS JUST NORTH OF PA. THIS WILL BRING MAINLY VFR FLYING CONDITIONS WITH PERIODS OF IFR/MVFR CIGS AND VSBYS IN MORE CONVECTIVE PRECIP /SHRA AND TSRA/. THE BEST CHANCE FOR LOW LEVEL WIND SHEAR..A LIGHT EAST TO SOUTHEAST SFC WIND TOPPED BY A WESTERLY WIND OF 30-40 KTS AT 2 KFT AGL WILL OCCUR LATE MONDAY THROUGH TUESDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 3 PM EDT THIS AFTERNOON THROUGH TUESDAY MORNING FOR PAZ017-024-025-033>035. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...GRUMM LONG TERM...GRUMM/TYBURSKI AVIATION...GARTNER
Hazardous weather outlook, Aug 20, 2:18 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 218 PM EDT MON AUG 20 2007 PAZ004>006-010>012-018-019-027-028-036-037-041-042-045-046-049>053- 056>059-063>066-211830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE- SOUTHERN CENTRE-MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 218 PM EDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL IS POSSIBLE THROUGH TUESDAY MORNING...WHICH MAY RESULT IN AREAS OF MINOR FLOODING. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER EXCESSIVE RAINFALL AND FLOODING REPORTS ARE ALWAYS APPRECIATED. PAZ017-024>026-033>035-211830- CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON- 218 PM EDT MON AUG 20 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT WHICH COULD BRING GUSTY WINDS TO PARTS OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER EXCESSIVE RAINFALL AND FLOODING REPORTS ARE ALWAYS APPRECIATED. STEINBUGL/LAMBERT/RXR
In the hours before
Special weather statement, Aug 20, 11:36 AM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1136 AM EDT MON AUG 20 2007 PAZ033-201615- SOMERSET- 1136 AM EDT MON AUG 20 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET COUNTY THROUGH 1215 PM EDT... AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SOMERSET...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THE STORM WILL GRADUALLY WEAKEN AS IT MOVES OVER THE CLOUDY...COOLER AIR TO THE EAST OF ROUTE 2 19. THIS STORM WILL BE NEAR SOMERSET AROUND 1145 AM...BERLIN AROUND 1150 AM...STOYSTOWN AROUND 1155 AM...SHANKSVILLE AROUND NOON AND NEW BALTIMORE AROUND 1210 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 104 AND 129. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 219. FORECASTER: LAMBERT
Special weather statement, Aug 20, 12:39 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1239 PM EDT MON AUG 20 2007 PAZ024-025-033-034-201715- BEDFORD-BLAIR-CAMBRIA-SOMERSET- 1239 PM EDT MON AUG 20 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...NORTHEASTERN SOMERSET...NORTHERN BEDFORD AND SOUTHWESTERN BLAIR COUNTIES... AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF INDIANA TO 2 MILES NORTHWEST OF PORTAGE TO 9 MILES NORTH OF BEDFORD...MOVING EAST AT 40 MPH. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN OF OVER AN INCH PER HOURS WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR OSTERBURG...PORTAGE AROUND 1245 PM...WOODBURY AND TUNNEL HILL AROUND 100 PM. ADDITIONAL STORMS ARE FORMING FURTHER TO SOUTHWEST...AND WILL LIKELY MOVE ACROSS THE SAME AREA DURING THE NEXT FEW HOURS. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 146...I-99 BETWEEN MILE MARKERS 0 AND 34. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE 422...STATE ROAD 56. FORECASTER: LAMBERT
Local storm report, Aug 20, 2:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD 3 E EBENSBURG 40.49N 78.67W
08/20/2007 CAMBRIA PA EMERGENCY MNGR
ROUTE 22 FLOODED ONE MILE WEST OF PORTAGE EXIT.
0220 PM FLASH FLOOD GALLITZIN 40.48N 78.56W
08/20/2007 CAMBRIA PA EMERGENCY MNGR
PORTIONS OF CHESTNUT STREET FLOODED IN GALLITZIN BOROUGH.
&&
CJEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 10:45 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Centre, Clearfield and 16 more | 29 hr |
| Aug 20, 2:15 PM EDT | Flash Flood Warning | CTP | Blair, Cambria | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.